Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 4, Pages 587–596 (Mi mz447)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$

B. N. Khabibullin

Bashkir State University

Abstract: A sufficient condition for the stability of completeness of systems of exponentials $\{\exp \lambda _nz\}$ with exponent shifts $\lambda _n$ in spaces of functions continuous on and holomorphic inside a compact convex set $\subset \mathbb C$ with nonempty interior is obtained. This condition is a generalization of an important special case of the corresponding result for the closed interval due to Redheffer and Alexander.

DOI: https://doi.org/10.4213/mzm447

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:4, 542–550

Bibliographic databases:

UDC: 517.538.2
Received: 28.11.2000
Revised: 20.11.2001

Citation: B. N. Khabibullin, “Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$”, Mat. Zametki, 72:4 (2002), 587–596; Math. Notes, 72:4 (2002), 542–550

Citation in format AMSBIB
\Bibitem{Kha02}
\by B.~N.~Khabibullin
\paper Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 4
\pages 587--596
\mathnet{http://mi.mathnet.ru/mz447}
\crossref{https://doi.org/10.4213/mzm447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1963153}
\zmath{https://zbmath.org/?q=an:1037.30004}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 4
\pages 542--550
\crossref{https://doi.org/10.1023/A:1020592630556}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179160400028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513960}


Linking options:
  • http://mi.mathnet.ru/eng/mz447
  • https://doi.org/10.4213/mzm447
  • http://mi.mathnet.ru/eng/mz/v72/i4/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zikkos, E, “On the excess of complex exponential systems in L-2(-a, a)”, Journal of Mathematical Analysis and Applications, 308:1 (2005), 47  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:128
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021